The Spectral Radius Formula for Fourier-Stieltjes Algebras
Journal article, 2020

In this short note we first extend the validity of the spectral radius formula, obtained by M. Anoussis and G. Gatzouras, for Fourier-Stieltjes algebras. The second part is devoted to showing that, for the measure algebra on any locally compact non-discrete Abelian group, there are no nontrivial constraints among three quantities: the norm, the spectral radius, and the supremum of the Fourier-Stieltjes transform, even if we restrict our attention to measures with all convolution powers singular with respect to the Haar measure.

Fourier-Stieltjes algebra

measure algebra


Przemyslaw Ohrysko

Chalmers, Mathematical Sciences, Analysis and Probability Theory

Maria Roginskaya

Chalmers, Mathematical Sciences, Analysis and Probability Theory

Canadian Mathematical Bulletin

0008-4395 (ISSN) 1496-4287 (eISSN)

Vol. 63 2 269-275

Subject Categories

Algebra and Logic


Mathematical Analysis



More information

Latest update